| Model Number |
1012449-08 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/12/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a lesion in the left anterior descending (lad) artery with 90% stenosis and heavy calcification.The 3.0x8mm nc trek balloon dilatation catheter (bdc) had resistance with the lesion during advancement and ruptured at 12 atmospheres (atms) during the first inflation.There was no resistance during removal.The device was soaked and prepared (air aspiration) outside the anatomy prior to use.There was no resistance when the protective sheath was removed.There was no adverse patient effect and there was no clinically significant delay in the procedure.No additional information was provided.